Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 96, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 17, 2023, 8:32 PM CDT for Cotton County, Oklahoma. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2023, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 17, 2023, 8:48 PM CDT
- In force
- 16 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Cotton County, OK
The radar
The Altus AFB radar (KFDR), 56 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 2:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 17, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted.
714
WFUS54 KOUN 180132
TOROUN
OKC033-180200-
/O.NEW.KOUN.TO.W.0096.230618T0132Z-230618T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
832 PM CDT Sat Jun 17 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Cotton County in southwestern Oklahoma...
* Until 900 PM CDT.
* At 832 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cookietown, moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Walters, Temple, and Cookietown.
This includes Interstate 44 between mile markers 11 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3424 9854 3438 9851 3442 9814 3420 9814
TIME...MOT...LOC 0132Z 271DEG 33KT 3431 9845
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Mahale1 follow-up statement
888
WWUS54 KOUN 180148
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
848 PM CDT Sat Jun 17 2023
OKC033-180157-
/O.CAN.KOUN.TO.W.0096.000000T0000Z-230618T0200Z/
Cotton OK-
848 PM CDT Sat Jun 17 2023
...THE TORNADO WARNING FOR NORTHEASTERN COTTON COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3424 9854 3438 9851 3442 9814 3420 9814
TIME...MOT...LOC 0146Z 271DEG 33KT 3431 9828
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:56 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 17, 6:56 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Norman OK 656 PM CDT Sat Jun 17 2023 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 236 PM CDT Sat Jun 17 2023 Severe weather, including the potential for significant hail and wind, will occur later this afternoon through tonight. There is also a risk for tornadoes as the low-level jet strengthens this evening. Water vapor imagery indicates an intense shortwave trough associated with anomalous mid-level flow (~60 to 65 knot 500 mb) moving across Colorado early this afternoon. At the surface, a diffuse boundary/effective warm front is slowly advancing northward across Oklahoma and a dryline is tightening across the Texas panhandle. There will be three synoptic to mesoscale zones for severe convective development as this shortwave trough approaches the Southern Plains: 1) Ascent downstream from this trough is resulting in severe convection developing across the High Plains of Colorado. These thunderstorms will grow upscale into a mesoscale convective system (MCS) that will advance southeastward across southwest Kansas and eventually into northwest Oklahoma by mid-evening. 2) The effective warm front/retreating boundary ahead of the MCS will be an additional focus for convection. Convective inhibition is forecast to sufficiently weaken for discrete/supercellular convection ahead of the MCS--most likely across northwest Oklahoma. This may occur as early as 5 PM. Overtime, the MCS should overtake the discrete convection as it approaches from the northwest. 3) A dryline across the eastern Texas panhandle will be a third focus for convection. A ~60 knot mid-level jet associated with the shortwave trough will impinge on the dryline by mid to late afternoon. Mid-level ascent combined with the dryline circulation will likely be sufficient for isolated to scattered convection along the dryline. These thunderstorms would move into western north Texas and southwest Oklahoma and may also grow upscale into a complex that would track near the Red River. Initially, with any discrete convection across northwest Oklahoma and western north Texas/south west Oklahoma, the primary hazard will be large, potentially significant hail given the magnitude of cloud layer shear (~80 to 90 knots) that is primarily in the zonal direction (west to east). As the MCS advances southeastward and convection consolidates, damaging wind gusts will become the primary hazard; however, large hail will remain a hazard with any embedded, locally intense updrafts. In addition, with a strengthening low-level jet, there will be a tornado risk with any embedded supercellular structures/QLCS mesovortices (LCLs should also lower during the evening). Finally, heavy rainfall will occur with the most intense thunderstorms. Any urban areas or locations with training thunderstorms will have the potential for flooding. The complex of thunderstorms is expected to exit southeast Oklahoma by early Sunday morning. In the system's wake, a dry Father's Day is expected with seasonable temperatures and abundant sunshine. Mahale && .LONG TERM... (Sunday night through next Friday) Issued at 236 PM CDT Sat Jun 17 2023 For early next week, a ~595 dam mid-level ridge is progged to expand northward into the Southern Plains with Oklahoma and north Texas being on the northern periphery of its influence. The attendant low-level thermal ridge will also expand northward with 850 mb temperatures rising to ~30 deg C across western north Texas by Tuesday. As a result, hot conditions will develop with temperatures ranging from the low 90s across northeast Oklahoma to the mid 100s deg F across western north Texas for Monday through Wednesday. Confidence on the heat is high as even the 25th percentile of NBM probabilistic guidance has highs near 100 deg F in Wichita Falls on Tuesday. Deterministic and ensemble guidance does indicate the ridge may shift back to the southwest as a closed-low develops across the eastern U.S. toward the latter half of the week. As a result, the temperature forecast lowers slightly with an added chance for showers and thunderstorms with northwest flow aloft. Mahale && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Sat Jun 17 2023 Watching two main areas of strong to severe thunderstorms early this evening. Storms across parts of northern and western Texas may remain far enough south to mainly impact only the SPS terminal through the evening. However, a more consolidated area of storms is expected to move across at least the northern half of Oklahoma. VFR conditions are expected in the pre storm environment, but as storms potential move across terminal sites later this evening and overnight, IFR visibility is expected along with rather strong and erratic winds. Hail will also be a concern with storms, especially through about 4-5Z. It is possible that gusty easterly winds will occur after the storms move east later tonight, especially across the PNC/SWO/OKC/OUN sites. A northerly wind is expected during at least the first part of Sunday with residual clouds decreasing. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 64 84 65 93 / 80 10 0 0 Hobart OK 62 90 64 99 / 50 0 0 0 Wichita Falls TX 67 95 67 103 / 50 0 0 0 Gage OK 58 88 62 98 / 60 0 0 0 Ponca City OK 63 84 63 92 / 80 20 0 0 Durant OK 68 90 67 96 / 70 20 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...10 LONG TERM....10 AVIATION...06
Hazardous weather outlook, Jun 17, 4:48 PM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 448 PM CDT Sat Jun 17 2023 OKZ004>048-050>052-TXZ083>090-182200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 448 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Thunderstorms will move into western Oklahoma and north Texas from the Texas panhandle and into northwest Oklahoma from Kansas this evening. Initially, thunderstorms will be more discrete across western Oklahoma and north Texas and will pose a risk of very large hail, damaging winds, and a couple of tornadoes through early this evening. As the complex of storms from Kansas merges with these thunderstorms, very strong damaging wind gusts, embedded tornadoes, and heavy rainfall will become the primary hazards. All this activity is expected to shift east of the area very late tonight into early Sunday morning. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across should prepare for severe weather operations tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Heat... Heat index values from 100 to 110 degrees are forecast Monday through Wednesday of next week. .Thunderstorms... Thunderstorm chances return to parts of northern and western Oklahoma Thursday and Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Jun 17, 7:26 PM CDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Norman OK 726 PM CDT Sat Jun 17 2023 OKZ009-014-180100- Roger Mills OK-Ellis OK- 726 PM CDT Sat Jun 17 2023 ...A strong thunderstorm will impact portions of southwestern Ellis and northwestern Roger Mills Counties through 800 PM CDT... At 726 PM CDT, Doppler radar was tracking a strong thunderstorm 4 miles southwest of Lake Marvin, moving east at 35 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Crawford and Durham. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3600 10000 3607 9974 3572 9972 3575 10000 TIME...MOT...LOC 0026Z 269DEG 29KT 3583 10021 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Ware
Special weather statement, Jun 17, 7:30 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Norman OK
730 PM CDT Sat Jun 17 2023
TXZ083>085-180100-
Foard TX-Wilbarger TX-Hardeman TX-
730 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of east central Foard,
southern Wilbarger and southeastern Hardeman Counties through 800 PM
CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thalia, moving northeast at 45 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vernon, Thalia, Oklaunion, Lockett, and Rayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3387 9966 3404 9965 3428 9926 3405 9904
TIME...MOT...LOC 0030Z 239DEG 40KT 3401 9952
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MahaleSpecial weather statement, Jun 17, 7:32 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Norman OK
732 PM CDT Sat Jun 17 2023
OKZ035>037-180100-
Tillman OK-Kiowa OK-Jackson OK-
732 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southeastern
Jackson, south central Kiowa and northwestern Tillman Counties
through 800 PM CDT...
At 732 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Humphreys, moving east at 25 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Snyder, Tipton, Manitou, Elmer, Headrick, Humphreys, and Hess.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certaA strong thunderstormin to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3447 9940 3460 9938 3468 9896 3442 9895
TIME...MOT...LOC 0032Z 265DEG 22KT 3454 9931
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MahaleLocal storm report, Jun 17, 8:24 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
824 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Tstm Wnd Gst 1 WSW Buffalo 36.83N 99.64W
06/17/2023 M60 MPH Harper OK Mesonet
Mesonet station BUFF Buffalo.
&&
MADLocal storm report, Jun 17, 8:26 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
826 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Tstm Wnd Gst 1 WSW Buffalo 36.83N 99.64W
06/17/2023 M67 MPH Harper OK Mesonet
Mesonet station BUFF Buffalo.
&&
MADLocal storm report, Jun 17, 8:32 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
832 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Tstm Wnd Gst 2 WSW Woodward 36.42N 99.42W
06/17/2023 M63 MPH Woodward OK Mesonet
Mesonet station WOOD Woodward.
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:24 PM CDT | Tornado Warning | OUN | Ellis, Harper | 51 min |
| Jun 17, 7:26 PM CDT | Special Weather Statement | OUN | Roger Mills | 34 min |
| Jun 17, 7:32 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 17, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| Jun 17, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 46 min |
| Jun 17, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 41 min |
| Jun 17, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 40 min |
| Jun 17, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 38 min |
| Jun 17, 8:09 PM CDT | Tornado Warning | OUN | Harper, Woodward | 25 min |
| Jun 17, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 35 min |
| Jun 17, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 46 min |
| Jun 17, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 44 min |
| Jun 17, 8:39 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 2 hr |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 46 min |
| Jun 17, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 44 min |
| Jun 17, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 50 min |
| Jun 17, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Ellis, Roger Mills and 1 more | 49 min |
| Jun 17, 9:12 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens | 2 hr |
| Jun 17, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 43 min |
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major and 1 more | 45 min |
| Jun 17, 9:33 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Jun 17, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| Jun 17, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more | 40 min |
| Jun 17, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 49 min |
| Jun 17, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 51 min |
| Jun 17, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 2 more | 61 min |
| Jun 17, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Garfield, Grady and 7 more | 41 min |
| Jun 17, 10:21 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jun 17, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 49 min |
| Jun 17, 10:41 PM CDT | Tornado Warning | OUN | Garfield, Logan, Noble, Payne | 22 min |
| Jun 17, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 4 more | 38 min |
| Jun 17, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Logan, Noble, Payne | 50 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 47 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Washita | 46 min |
| Jun 17, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 34 min |
| Jun 17, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa and 1 more | 38 min |
| Jun 17, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne, Pottawatomie, Seminole | 51 min |
| Jun 17, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Lincoln, McClain, Murray, Oklahoma and 3 more | 49 min |
| Jun 17, 11:28 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 2 hr |
| Jun 17, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne | 20 min |
| Jun 17, 11:46 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Kiowa, Washita | 3 hr |
| Jun 17, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa | 38 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 14 min |
| Jun 18, 12:22 AM CDT | Special Weather Statement | OUN | Grady | 23 min |
| Jun 18, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| Jun 18, 12:47 AM CDT | Special Weather Statement | OUN | Garvin, McClain | 28 min |
| Jun 18, 12:58 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 18, 1:06 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 39 min |
| Jun 18, 1:34 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 26 min |
| Jun 18, 2:30 AM CDT | Special Weather Statement | OUN | Grady | 30 min |
| Jun 18, 2:31 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| Jun 18, 2:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 19 min |
| Jun 18, 2:45 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 18 min |
| Jun 18, 3:36 AM CDT | Special Weather Statement | OUN | Love | 24 min |
| Jun 18, 3:50 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Jun 18, 4:01 AM CDT | Special Weather Statement | OUN | Marshall | 29 min |
| Jun 18, 4:06 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 24 min |
| Jun 18, 4:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 18, 4:31 AM CDT | Special Weather Statement | OUN | Carter | 29 min |
| Jun 18, 4:40 AM CDT | Severe Thunderstorm Warning | OUN | Carter | 35 min |
| Jun 18, 4:50 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc | 25 min |
| Jun 18, 5:13 AM CDT | Special Weather Statement | OUN | Marshall | 32 min |
| Jun 18, 5:20 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| Jun 18, 5:24 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 13 min |
| Jun 18, 2:44 PM CDT | Heat Advisory | OUN | Cotton, Jefferson, Love, Tillman | 30 hr |
| Jun 18, 2:44 PM CDT | Heat Advisory | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 32 more | 54 hr |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.